# SDR SWAA2023030698954

- Difficulty date: February 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Filler
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BILGE AREA REPAIR FILLER LOCATED BTW BS500A TO BS500B AND BTW STR28R TO STR28L AND WL148.8 AT FWD CARGO COMPARTMENT 2023-99249<[01] DAMAGED FILLER WAS REPLACED PER EA 23-153-00499; SEE INDIVIDUAL SIGN OFF BELOW;[02] DAMAGED FILLER WAS REPLACED PER EA 23-153-00499; SEE INDIVIDUAL SIGN OFF BELOW. RII
